Hokkaido Mathematical Journal

The generalized Burnside ring of a finite group

Tomoyuki YOSHIDA

Full-text: Open access

Article information

Source
Hokkaido Math. J., Volume 19, Number 3 (1990), 509-574.

Dates
First available in Project Euclid: 11 October 2013

Permanent link to this document
https://projecteuclid.org/euclid.hokmj/1381517496

Digital Object Identifier
doi:10.14492/hokmj/1381517496

Mathematical Reviews number (MathSciNet)
MR1078504

Zentralblatt MATH identifier
0731.20002

Subjects
Primary: 20B05: General theory for finite groups
Secondary: 19A22: Frobenius induction, Burnside and representation rings 20C99: None of the above, but in this section 20D60: Arithmetic and combinatorial problems 20D30: Series and lattices of subgroups

Citation

YOSHIDA, Tomoyuki. The generalized Burnside ring of a finite group. Hokkaido Math. J. 19 (1990), no. 3, 509--574. doi:10.14492/hokmj/1381517496. https://projecteuclid.org/euclid.hokmj/1381517496


Export citation